Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2018 (2018), Article ID 1409716, 9 pages
https://doi.org/10.1155/2018/1409716
Research Article

GO Shaping of Omnidirectional Dual-Reflector Antennas with Arbitrary Main-Beam Direction in Elevation Plane by Connecting Conic Sections

1São Paulo State University (UNESP)-São João da Boa Vista, 13876-750 São João da Boa Vista, SP, Brazil
2Department of Mechatronics and Telecommunication Engineering, UFSJ, Campus Alto Paraopeba (C.A.P), 36.420-000 Ouro Branco, MG, Brazil
3CETUC (Center for Telecommunications Studies), Pontifical Catholic University of Rio de Janeiro, 22453-900 Rio de Janeiro, RJ, Brazil
4Department of Electronics Engineering, Federal University of Minas Gerais, 31270-901 Belo Horizonte, MG, Brazil

Correspondence should be addressed to José R. Bergmann; rb.oir-cup.cutec@nnamgreb

Received 28 June 2017; Revised 10 November 2017; Accepted 11 December 2017; Published 4 March 2018

Academic Editor: Paolo Burghignoli

Copyright © 2018 Rafael A. Penchel et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rafael A. Penchel, Sandro R. Zang, José R. Bergmann, and Fernando J. S. Moreira, “GO Shaping of Omnidirectional Dual-Reflector Antennas with Arbitrary Main-Beam Direction in Elevation Plane by Connecting Conic Sections,” International Journal of Antennas and Propagation, vol. 2018, Article ID 1409716, 9 pages, 2018. doi:10.1155/2018/1409716